Frequent Urination Accompanied By Weakness And Dizziness?
Good night. I want to ask. I am a person who has a strong immune system, and can easily recover from illness. Usually after taking the drug once, it becomes a bit better. But I had a headache, nausea, the joints in my legs hurt all over, my body temperature only rose a little, but the dizziness I experienced was so intense. My body is also weak. My body apart from the head is not hot. I went to the doctor this morning and gave me some medicine, but the medicine doesn’t seem to have any effect on me. This all started because I was fasting, but because I forgot to eat sahur my mother told me to only read my intentions. I myself have a history of ulcers, and my ulcers recur in the middle of the day. But I forced myself until maghrib and my body started to limp from there. I am also sleepy at night but wake up every 2 hours to urinate. And sleep more during the day. My appetite has also decreased.rnrnBy the way I just felt this yesterday and today
If you have a good immune system, then this does not guarantee that you will always recover with 1 drug consumption. from the situation you are experiencing, dizziness, nausea, and pain in the leg area accompanied by frequent urination at night may be caused by a UTI.
UTIs or urinary tract infections can occur along the urinary tract from the kidneys to the urethra. UTIs in adults are generally caused by bacterial infections. UTIs are more common in older men, or in young women. UTIs can cause symptoms such as fever, chills, headache, pain when urinating or feeling hot when urinating, abdominal pain, and may be accompanied by aches and pains throughout the body.
If your condition is caused by a UTI, treatment with certain antibiotics is usually required.
but apart from that, the situation you are experiencing can also be caused by other causes such as:
gastritis/inflammation of the stomach lining
anemia/lack of red blood cells
It is recommended that you take the medicine given by your doctor regularly and as recommended, because the medicine takes time to take effect. if it does not improve within 3 days then you can do a re-control or re-examine yourself to an internal medicine specialist.
consume enough water. It is medically recommended that you do not fast for a while. eat nutritious food
the following article you can read about UTI
Hope it is useful. thank you